MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08035259850157156

Медицинская библиотека · Acta paediatrica (Oslo, Norway : 1992) · 1998

Multiple anomalies, hypokalaemic paralysis and partial symptomatic relief by terbutaline.

Djurhuus M S, Klitgaard N A, Jensen B M, Andersen P E, Schrøder H D

Клинический случайСтатьяПеревод в очереди

Аннотация

In this paper a follow-up is presented of a case report initially described by Andersen in 1971. The patient presented with a syndrome including elements of familial periodic paralysis with hypokalaemia, long QT syndrome, ventricular ectopy, myopathy with fibre-type disproportion and dysmorphic features resembling Treacher Collins' syndrome. The main symptom was hypokalaemic paralysis. The episodes were accompanied by a lowered intracellular potassium content and an increase in intracellular sodium. Treatment with terbutaline, a Na/K-ATPase-stimulating drug, resulted in attack-free periods of approximately 9 months, after which the attacks reoccurred. The patient suffered severe attacks whenever treatment with terbutaline was stopped. The patient experienced two attacks of respiratory arrest, the second being fatal.

Для цитирования: Djurhuus M S, Klitgaard N A, Jensen B M, Andersen P E, Schrøder H D. Multiple anomalies, hypokalaemic paralysis and partial symptomatic relief by terbutaline.. Acta paediatrica (Oslo, Norway : 1992). 1998. DOI: 10.1080/08035259850157156.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.